Generalized Schröder Matrices Arising from Enumeration of Lattice Paths

Lin Yang, Sheng Liang Yang, Tian Xiao He

Research output: Journal ArticleArticlepeer-review

Original languageEnglish
Pages (from-to)411-433
Number of pages23
JournalCzechoslovak Mathematical Journal
Issue number2
StatePublished - Jun 1 2020

ASJC Scopus Subject Areas

  • General Mathematics


  • 05A15
  • 05A19
  • 11B83
  • 15A24
  • Delannoy matrix
  • Riordan array
  • Schröder matrix
  • Schröder number
  • lattice path

Cite this